# SDR CALA9800912

- Difficulty date: May 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N72825
- Make and model: Doug DC-9-82
- Aircraft serial: 49485
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THREE .25 CRACKS IN EDGE OF FORWARD CARGO DOOR SKIN AT HANDLE.  THE CRACKS WERE TRIMMED OFF AND A SCUFF PLATE WAS INSTALLED IAW SRM 52-05, FIGURE 30.
